MAUDE Adverse Event Report: GYRUS ACMI, INC. INSTACLEAR SHEATH, OLYMPUS 45° 4K ULTRA SCOPE, BOTTOM POSITION

GYRUS ACMI, INC. INSTACLEAR SHEATH, OLYMPUS 45° 4K ULTRA SCOPE, BOTTOM POSITION
Model Number LCS4K45BTOL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction caused due to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that instaclear sheath had a protruding part is bent toward the tip.The event occurred during inspection for use.There were no reports of patient harm.

Brand Name
INSTACLEAR SHEATH, OLYMPUS 45° 4K ULTRA SCOPE, BOTTOM POSITION
Common Device Name
INSTACLEAR SHEATH, OLYMPUS 45° 4K ULTRA SCOPE, BOTTOM POSITION
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24423818
Report Number1037007-2026-00011
Device Sequence Number10570063
Product Code EOB
UDI-Device Identifier00821925041509
UDI-Public00821925041509
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCS4K45BTOL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown